Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

If I Have Ars Will I Have Tiredness

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Tiredness NO Energy

Hi I am 60 this year and have Now been on ATRIPLA for one year and they are doing their Job with regards to CD Count etc.However before I started on Meds I felt very Fit and activeand Nowdays find everything an effort, NO energy or Strenthand a if I...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I assume you have no evidence for severe anemia, hormone deficiencies, depression, muscle problems?? If not then a consideration for a switch to an alternative agent (such as raltegravir or a boosted PI based regimen instead of efavirenz based)... Read more »

Laziness and tiredness

Hi,I wanted to know what is the difference between being tired and just being lazy.Does laziness... Read more »

HIV anemia tiredness vs. exhaustion

Hello,Could you tell me the difference between HIV anemia tiredness and HIV anemia... Read more »
Articles
AIDSinfo

An Overview of Ziagen (Abacavir)

...it and tell a doctor right away if they have a skin rash or any two or more of the following symptoms: sudden fever; severe tiredness or achiness; diarrhea, nausea, vomiting, or stomach pain; sore throat, shortness of breath, or cough; or a... Read more »
AIDSinfo

An Overview of Trizivir (AZT/3TC/Abacavir)

...this medicine should stop taking it and tell a doctor right away if any of the following occur: sudden fever, skin rash, severe tiredness or achiness, diarrhea, nausea, vomiting, stomach pain, sore throat, shortness of breath, cough, or general... Read more »
AIDSinfo

An Overview of Epzicom (Abacavir/3TC, Kivexa)

...stop taking this medicine and tell a doctor right away if any of the following symptoms occur: sudden fever, skin rash, severe tiredness or achiness, diarrhea, nausea,vomiting, stomach pain, sore throat, shortness of breath, cough, or a general... Read more »
AIDSinfo

An Overview of Aptivus (Tipranavir)

...effects, tipranavir may cause some unwanted effects. The most common side effects are diarrhea, nausea, vomiting, and unusual tiredness. Drug and Food Interactions A doctor should be notified of any other medications being taken, including... Read more »
Connect With Others

Is tiredness a symptom?

Posted by James1941, 5 Replies
...March or April 2005 (I think) regular monitoring, still no medication, readings holding steady. What I want to know is whether tiredness is a symptom of HIV. For example, my home is fairly small but more than adequate for my needs, it takes... Read more »

Is tiredness a symptom - thanks

Posted by James1941, 1 Reply
Thanks to all who replied - next quarterly visit to the doctor and I will definitely bring it up with him. I don't think its depression, I believe that there is good news and bad news in most events and I prefer to concentrate on the good news. ... Read more »

Thanks Guys!

Posted by Anonymous
...a virus around 8/9 weeks after a possible exposure that didn't clear up for 4/5 weeks, however the only sypmtom i gained was tiredness, NOT fatigue - i would like to stress the difference, triedness is common, fatigue is not wanting to get out of... Read more »

symptoms

Posted by Anonymous, 3 Replies
...Straight after it, days i had the flu/viral infection, and all the probelms that go along with viral infections-muscle aches,tiredness. But these symptoms are also the same for the Acute HIV infection which i am scared that i have got. I went to... Read more »